# SDR MTNA20230124001

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-200
- Aircraft serial: 293
- Aircraft time: 28,119 hours, 30,277 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND. EMERGENCY EXTENSION PERFORMED NORMALLY. TROUBLESHOT SYSTEM. FOUND WIRE 3231-6017 TO BE BROKEN IN HYDRAULICS BAY. REPAIRED WIRE 3231-6017 USING ENVIRONMENTAL SPLICE. PERFORMED NORMAL EXTENSION AND RETRACTION OF LANDING GEAR. OPS CHECK GOOD.
